`a`
Journal of Modern Dynamics (JMD)
 

On the existence of periodic orbits for magnetic systems on the two-sphere
Pages: 141 - 146, Volume 9, 2015

doi:10.3934/jmd.2015.9.141      Abstract        References        Full text (131.7K)           Related Articles

Gabriele Benedetti - Mathematisches Institut, Westfälische Wilhelms-Universität Münster, Einsteinstr. 62, D-48149 Münster, Germany (email)
Kai Zehmisch - Mathematisches Institut, Westfälische Wilhelms- Universität Münster, Einsteinstr. 62, D-48149 Münster, Germany (email)

1 A. Abbondandolo, L. Macarini and G. P. Paternain, On the existence of three closed magnetic geodesics for subcritical energies, Comment. Math. Helv., 90 (2015), 155-193.       
2 A. Abbondandolo, L. Macarini, M. Mazzucchelli and G. P. Paternain, Infinitely many periodic orbits of exact magnetic flows on surfaces for almost every subcritical energy level, preprint, arXiv:1404.7641, (2014).
3 V. I. Arnol'd, Some remarks on flows of line elements and frames, Dokl. Akad. Nauk SSSR, 138 (1961), 255-257.       
4 L. Asselle and G. Benedetti, Periodic orbits of magnetic flows for weakly exact unbounded forms and for spherical manifolds, preprint, arXiv:1412.0531, (2014).
5 L. Asselle and G. Benedetti, Infinitely many periodic orbits of non-exact oscillating magnetic fields on surfaces with genus at least two for almost every low energy level, to appear in Calc. Var. Partial Differential Equations, 2015.
6 K. Cieliebak, U. Frauenfelder and G. P. Paternain, Symplectic topology of Mañé's critical values, Geom. Topol., 14 (2010), 1765-1870.       
7 G. Contreras, The Palais-Smale condition on contact type energy levels for convex Lagrangian systems, Calc. Var. Partial Differential Equations, 27 (2006), 321-395.       
8 A. Floer, H. Hofer and D. Salamon, Transversality in elliptic Morse theory for the symplectic action, Duke Math. J., 80 (1995), 251-292.       
9 U. Frauenfelder, V. L. Ginzburg and F. Schlenk, Energy capacity inequalities via an action selector, in Geometry, Spectral Theory, Groups, and Dynamics, Contemp. Math., 387, Amer. Math. Soc., Providence, RI, 2005, 129-152.       
10 U. Frauenfelder and F. Schlenk, Hamiltonian dynamics on convex symplectic manifolds, Israel J. Math., 159 (2007), 1-56.       
11 V. L. Ginzburg, New generalizations of Poincaré's geometric theorem, Funktsional. Anal. i Prilozhen., 21 (1987), 16-22, 96.       
12 V. L. Ginzburg and B. Z. Gürel, Relative Hofer-Zehnder capacity and periodic orbits in twisted cotangent bundles, Duke Math. J., 123 (2004), 1-47.       
13 H. Hofer and C. Viterbo, The Weinstein conjecture in the presence of holomorphic spheres, Comm. Pure Appl. Math., 45 (1992), 583-622.       
14 H. Hofer and E. Zehnder, Periodic solutions on hypersurfaces and a result by C. Viterbo, Invent. Math., 90 (1987), 1-9.       
15 H. Hofer and E. Zehnder, Symplectic Invariants and Hamiltonian Dynamics, Birkhäuser Advanced Texts: Basler Lehrbücher [Birkhäuser Advanced Texts: Basel Textbooks], Birkhäuser Verlag, Basel, 1994.       
16 K. Irie, Hofer-Zehnder capacity and a Hamiltonian circle action with noncontractible orbits, preprint, arXiv:1112.5247, (2011).
17 K. Irie, Hofer-Zehnder capacity of unit disk cotangent bundles and the loop product, J. Eur. Math. Soc. (JEMS), 16 (2014), 2477-2497.       
18 F. Lalonde and D. McDuff, $J$-curves and the classification of rational and ruled symplectic $4$-manifolds, in Contact and Symplectic Geometry (Cambridge, 1994), Publ. Newton Inst., 8, Cambridge Univ. Press, Cambridge, 1996, 3-42.       
19 G. Liu and G. Tian, Weinstein conjecture and GW-invariants, Commun. Contemp. Math., 2 (2000), 405-459.       
20 G. Lu, The Weinstein conjecture on some symplectic manifolds containing the holomorphic spheres, Kyushu J. Math., 52 (1998), 331-351.       
21 G. Lu, Gromov-Witten invariants and pseudo symplectic capacities, Israel J. Math., 156 (2006), 1-63.       
22 L. Macarini, Hofer-Zehnder capacity and Hamiltonian circle actions, Commun. Contemp. Math., 6 (2004), 913-945.       
23 L. Macarini and F. Schlenk, A refinement of the Hofer-Zehnder theorem on the existence of closed characteristics near a hypersurface, Bull. London Math. Soc., 37 (2005), 297-300.       
24 D. McDuff, The structure of rational and ruled symplectic $4$-manifolds, J. Amer. Math. Soc., 3 (1990), 679-712.       
25 D. McDuff and D. Salamon, $J$-holomorphic Curves and Symplectic Topology, Amer. Math. Soc. Colloq. Publ., 52, American Mathematical Society, Providence, RI, 2004.       
26 D. McDuff and J. Slimowitz, Hofer-Zehnder capacity and length minimizing Hamiltonian paths, Geom. Topol., 5 (2001), 799-830.       
27 W. J. Merry, Closed orbits of a charge in a weakly exact magnetic field, Pacific J. Math., 247 (2010), 189-212.       
28 S. P. Novikov, The Hamiltonian formalism and a multivalued analogue of Morse theory, Uspekhi Mat. Nauk, 37 (1982), 3-49, 248.       
29 S. P. Novikov and I. Shmel'tser, Periodic solutions of Kirchhoff equations for the free motion of a rigid body in a fluid and the extended Lyusternik-Shnirel'man-Morse theory. I, Funktsional. Anal. i Prilozhen., 15 (1981), 54-66.       
30 L. Polterovich, Geometry on the group of Hamiltonian diffeomorphisms, in Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998), Doc. Math., Extra Vol. II, 1998, 401-410.       
31 F. Schlenk, Applications of Hofer's geometry to Hamiltonian dynamics, Comment. Math. Helv., 81 (2006), 105-121.       
32 M. Struwe, Existence of periodic solutions of Hamiltonian systems on almost every energy surface, Bol. Soc. Brasil. Mat. (N.S.), 20 (1990), 49-58.       
33 I. A. Taĭmanov, Closed extremals on two-dimensional manifolds, Uspekhi Mat. Nauk, 47 (1992), 143-185, 223.       

Go to top